# SDR DXTA2025081504605

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: Illuminated
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED AUTO THROTTLE HOLD FAIL CAS CAME ON AT 30KTS ON TAKEOFF AND THE AUTO THROTTLES WERE REDUCING POWER AS THIS OCCURRED.   PERFORMED TWO SETS OF OPS CHECKS SUCCESSFULY AND SENT AN ARES DOWNLOAD TO MCC AND TEXTRON. MCC ELECTED TO KEEP ORIGINAL A/T INSTALLED DUE TO PILOT INDUCED FAULT. REF. AMM 22-30-05
